Djairo Guedes de Figueiredo
Djairo Guedes de Figueiredo
Professor de Matemática, Universidade Estadual de Campinas
Verified email at ime.unicamp.br
Title
Cited by
Cited by
Year
A priori estimates and existence of positive solutions of semilinear elliptic equations
DG De Figueiredo, PL Lions, RD Nussbaum
Djairo G. de Figueiredo-Selected Papers, 133-155, 1982
5971982
Lectures on the Ekeland variational principle with applications and detours
DG de Figueiredo
Springer, 1989
4501989
Positive solutions of semilinear elliptic problems
DG De Figueiredo
Differential equations, 34-87, 1982
3871982
Elliptic Equations in R2 with Nonlinearities in the Critical Growth Range
DG De Figueiredo, OH Miyagaki, B Ruf
Djairo G. de Figueiredo-Selected Papers, 423-437, 1995
3361995
On superquadratic elliptic systems
DG De Figueiredo, PL Felmer
Djairo G. de Figueiredo-Selected Papers, 387-404, 1994
3341994
Análise de Fourier e equações diferenciais parciais
DG de Figueiredo
Instituto de Matemática Pura e Aplicada, CNPq, 1987
3331987
Positive solutions of semilinear elliptic systems
P Clkment, DG de Figueiredo, E Mitidieri
Djairo G. de Figueiredo-Selected Papers, 369-386, 1992
2991992
The beginning of the Fučik spectrum for the p-Laplacian
M Cuesta, D De Figueiredo, JP Gossez
Journal of Differential Equations 159 (1), 212-238, 1999
2711999
Local superlinearity and sublinearity for indefinite semilinear elliptic problems
DG De Figueiredo, JP Gossez, P Ubilla
Djairo G. de Figueiredo-Selected Papers, 557-572, 2003
2012003
Equações diferenciais aplicadas
DG de Figueiredo
Impa, 1979
1971979
Some remarks on a system of quasilinear elliptic equations
L Boccardo, DG De Figueiredo
Djairo G. de Figueiredo-Selected Papers, 501-515, 2002
1802002
Strict monotonicity of eigenvalues and unique continuation
DG de Figueiredo, JP Gossezt
Djairo G. de Figueiredo-Selected Papers, 361-368, 1992
1751992
A maximum principle for an elliptic system and applications to semilinear problems
DG de Figueiredo, E Mitidieri
SIAM journal on mathematical analysis 17 (4), 836-849, 1986
1701986
Decay, symmetry and existence of solutions of semilinear elliptic systems
DG De Figueiredo, Y Jianfu
Djairo G. de Figueiredo-Selected Papers, 439-462, 1998
1531998
On the first curve of the Fučik spectrum of an elliptic operator
DG De Figueiredo, JP Gossez
Differential and Integral Equations 7 (5-6), 1285-1302, 1994
1451994
A Liouville-type theorem for elliptic systems
DG de Figueiredo, PL Felmer
Djairo G. de Figueiredo-Selected Papers, 405-415, 1994
1431994
On an inequality by N. Trudinger and J. Moser and related elliptic equations
DG de Figueiredo, J Marcos do Ó, B Ruf
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2002
1392002
Double resonance in semilinear elliptic problems
H Berestycki, DG de Figueiredo
Djairo G. de Figueiredo-Selected Papers, 91-120, 1981
1371981
Quasilinear elliptic equations with critical exponents
P Clément, DG de Figueiredo, E Mitidieri
Topological Methods in Nonlinear Analysis 7 (1), 133-170, 1996
1361996
Semilinear elliptic equations with dependence on the gradient via mountain-pass techniques
D De Figueiredo, M Girardi, M Matzeu
Differential and Integral Equations 17 (1-2), 119-126, 2004
1282004
The system can't perform the operation now. Try again later.
Articles 1–20